Advanced Search
MyIDEAS: Login to save this paper or follow this series

Asymptotic results for a generalized Pòlya urn with delay and an applications to clinical trials

Contents:

Author Info

  • Irene Crimanldi

    ()
    (Department of Mathematics, University of Bologna, Italy)

  • Fabrizio Leisen

    (Department of Economics, University of Insubria, Italy)

Abstract

In this paper a new Pòlya urn model is introduced and studied; in particular, a strong law of large numbers and two central limit theorems are proven. This urn generalizes a model studied in Berti et al. (2004), May et al. (2005) and in Crimaldi (2007) and it has natural applications in clinical trials. Indeed, the model include both delayed and missing (or null) responses. Moreover, a connection with the conditional identity in distribution of Berti et al. (2004) is given.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://eco.uninsubria.it/dipeco/Quaderni/files/QF2007_5.pdf
Download Restriction: no

Bibliographic Info

Paper provided by Department of Economics, University of Insubria in its series Economics and Quantitative Methods with number qf0705.

as in new window
Length: 17 pages
Date of creation: Apr 2007
Date of revision:
Handle: RePEc:ins:quaeco:qf0705

Contact details of provider:
Postal: Via Ravasi 2-21100 Varese
Web page: http://www.uninsubria.it/uninsubria/facolta/econo.html
More information through EDIRC

Related research

Keywords:

This paper has been announced in the following NEP Reports:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Caterina May & Anna Maria Paganoni & Piercesare Secchi, 2005. "On a two-color generalized Polya urn," Metron - International Journal of Statistics, Dipartimento di Statistica, Probabilità e Statistiche Applicate - University of Rome, vol. 0(1), pages 115-134.
Full references (including those not matched with items on IDEAS)

Citations

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:ins:quaeco:qf0705. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Segreteria Dipartimento).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.